CSpace
onmaximalnonselfadjointreflexivealgebrasassociatedwithadoubletrianglelattice
Dong Aiju1; Wang Dong2
2015
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume58Issue:11Pages:2373
AbstractWe show that the reflexive algebra Alg(£) given by a double triangle lattice £ in a finite factor M (with £" = M) is maximal non-selfadjoint in the class of all weak operator closed subalgebras with the same diagonal subalgebra Alg(£)? Alg(£)*. Our method can be used to prove similar results in finite-dimensional matrix algebras. As a consequence, we give a new proof to the main theorem by Hou and Zhang (2012).
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41051
Collection中国科学院数学与系统科学研究院
Affiliation1.西安文理学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Dong Aiju,Wang Dong. onmaximalnonselfadjointreflexivealgebrasassociatedwithadoubletrianglelattice[J]. sciencechinamathematics,2015,58(11):2373.
APA Dong Aiju,&Wang Dong.(2015).onmaximalnonselfadjointreflexivealgebrasassociatedwithadoubletrianglelattice.sciencechinamathematics,58(11),2373.
MLA Dong Aiju,et al."onmaximalnonselfadjointreflexivealgebrasassociatedwithadoubletrianglelattice".sciencechinamathematics 58.11(2015):2373.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong Aiju]'s Articles
[Wang Dong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong Aiju]'s Articles
[Wang Dong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong Aiju]'s Articles
[Wang Dong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.